MathSciNet Relay Station
MathSciNet bibliographic data
MR970699 65N30 (65F35)
Bramble, James H.; Pasciak, Joseph E.; Schatz, Alfred H. The construction of preconditioners for elliptic problems by substructuring. IV. Math. Comp. 53 (1989), no. 187, 1–24.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement